# SDR SWIA202408130673

- Difficulty date: June 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY CARGO TIEDOWN PAD AT FS581.00 BETWEEN STGR23L AND STGR22L CORRODED AS MARKE     (C-CHECK RO 8/11/2024)    REMOVED FROM FORWARD BAGGAGE BAY CARGO TIEDOWN PAD ( BRACKET ) AT FS581.00 BETWEEN STGR23L AND STGR22L REF. CRJ-700 SRM 51-42-21-001-001-A01 AND  INSTALLED NEW MACHINED BRACKET PN SH670-33390-2 REF. CRJ-700 SRM 51-42-21-001-001-A01 , CRJ-700 SRM 51-45-00-001-001-A01 AND DRAWING SH670-33600 REV. AD, COMPLIED W/51-900-1002-SKY
